# SDR UPS09M54654

- Difficulty date: January 28, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 293-F1-12.  EXISTING REPAIR DOUBLER ON AFT CARGO LOWER FWD CORNER BETWEEN STA 1931-1942, IS NOT ON MRCSSR REPORT.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 52-10-00 FIG 17.
